Impact of Chronic Opioid Use in Recurrent Dislocations following Revision Total Hip Arthroplasty: An Iatrogenic Charcot-Like Arthropathy Case Report.
Аннотация
The challenging complication of recurrent dislocation following total hip arthroplasty (THA) is often attributed to component malposition, soft tissue imbalance, or spinopelvic pathology. We report a case of intractable recurrent dislocation following revision THA for a periprosthetic femoral fracture in a 91-year-old female. The patient experienced multiple painless dislocations despite performing component revision to enhance stability and confirming acceptable combined anteversion by computed tomography. We performed a comprehensive review of the patient's history and noted chronic, high-dose analgesic use, including the continuous use of a fentanyl patch for three years. Therefore, we hypothesized chronic opioid use contributed to the severe hyposensitivity to pain by eliminating the protective sensory feedback mechanisms essential to joint stability and mimicking the pathophysiology of Charcot arthropathy. Since potent analgesics can mask protective sensation and precipitate iatrogenic Charcot-like arthropathy, our case highlights the necessity to evaluate medication history in elderly patients with unexplained, painless recurrent instability.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.